Discussions that mention lidoderm

Pain Management board


I'm sorry to hear you are having such a hard time with your medication due to the Asthma a you have mentioned a few times. Many of the opiates or narcotics used indicate that respitory problems and or failure can often be a side effect of the medication.

I really wonder if Methadone might not be a better solution for you. I do not now if there are breathing problems associated with the medication, but I do know that the other medications you take definately can cause breathing difficulties. Because of the way the medication works, builds up over time via half lifes, it may give you the relief you need without the higher risk of respitory distress.

I guess it's something worth asking about. If you don't ask you won't know I always say :)

Have you tried any of the alternative treatments like a TENS unit or even Lidoderm patches. Granted they aren't a cure all nor do they work for everyone but if it helps to alleviate even a small amount of pain then it's worth it.

Good luck to you!
Barbie